# SDR SWIA202408130674

- Difficulty date: June 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE T CAP CORRODEDIN MULTIPLE LOCATIONS ON LBL9 BETWEEN APPROXIMATELY F841.00 AND FS853.00 AS MARKED      (C-CHECK RO 8/11/2024)    PERFORMED REPAIR PER REO 670-53-41-677 REV -- DATED 2024-07-08 CENTER FUSELAGE T CAP ON LBL9 BETWEEN APPROXIMATELY F841.00 AND FS853.00 COMPLIED WITH TASK CARD 51-900-1002-SKY "STRUCTURAL MAJOR REPAIR"
